# SDR FDEA201905020982

- Difficulty date: May 2, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD EDGE FRAME UPPER CORNER SUPPORT BRACKET IS CRACKED INSTALLED NEW BRACKET IAW SRM 51-40-02.
